MathSciNet Relay Station
MathSciNet bibliographic data
MR46217 76.1X
Barenblatt, G. I. On some unsteady motions of a liquid and gas in a porous medium. (Russian) Akad. Nauk SSSR. Prikl. Mat. Meh. 16, (1952). 67–78.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement